# SDR DL757100804

- Difficulty date: February 23, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE LT CREASE BEAM STA 1200-1220.  INSTALLED REPAIR PLATES AND REPLACEMENT CREASE BEAM IAW SRM 51-40-02 AT SAA ON NRC 159095
